# SDR DALA1134955641

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 47,956 hours, 26,488 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT LESS THAN 80 KNOTS DUE TO A RIGHT ENGINE BLEED MESSAGE. MAINTENANCE PERFORMED PNEUMATIC HEALTH CHECK  ANE REPLACED MULTIPLE PARTS.  HIGH POWER ENGINE RUN AND OPERATIONAL CHECKS WERE GOOD.
